Bulletin of the American Mathematical Society

On holomorphic representations of symplectic groups

Tuong Ton-That

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 81, Number 6 (1975), 1069-1072.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 22E45: Representations of Lie and linear algebraic groups over real fields: analytic methods {For the purely algebraic theory, see 20G05}
Secondary: 13F20: Polynomial rings and ideals; rings of integer-valued polynomials [See also 11C08, 13B25]


Ton-That, Tuong. On holomorphic representations of symplectic groups. Bull. Amer. Math. Soc. 81 (1975), no. 6, 1069--1072. https://projecteuclid.org/euclid.bams/1183537412

Export citation


  • 1. B. Kostant, Lie group representations on polynomial rings, Amer. J. Math. 85 (1963), 327-404. MR 28 #1252.
  • 2. T. Ton-That, Lie group representations and harmonic polynomials of a matrix variable, Ph. D. Dissertation, Univ. of California, Irvine, Calif., 1974.
  • 3. H. Weyl, The classical groups. Their invariants and representations, Princeton Univ. Press, Princeton, N. J., 1939. MR 1, 42.
  • 4. D. Želobenko, Compact Lie groups and their representations, "Nauka", Moscow, 1970; English transl., Transl. Math. Monographs, vol. 40, Amer. Math. Soc. Providence, R. I., 1973.